# SDR SWIA201541088

- Difficulty date: April 5, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 861-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SIDE SEAT TRACK, BS 861 TO 969 HAS CORROSION, C-CHECK, RO 4/21/15,  RT CABIN SIDE SEAT TRACK FROM FS861.00-FS969.00 IS OUT OF LIMITS DUE TO CORROSION IN A NO DAMAGE ALLOWABLE AREA.  REF: REO. R & R ON CAMP 12064258.
